MathSciNet Relay Station
MathSciNet bibliographic data
MR2324748 (2009c:60032) 60E07 (60G51 60H05)
Maejima, Makoto Subclasses of Goldie-Steutel-Bondesson class of infinitely divisible distributions on $\Bbb R\sp d$ by $\Upsilon$-mapping. ALEA Lat. Am. J. Probab. Math. Stat. 3 (2007), 55–66.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement